# SDR HNAA2021083100399

- Difficulty date: July 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON OTBD PCA ATTACHMENT FITTING HAS MIGRATED HAT BUSHING.  REMOVED RH AILERON OTBD PCA ATTACHMENT FITTING HAT BUSHING FOUND FITTING TO HAVE ELONGATED HOLE IAW AMM 20-10-08. REMOVED RIGHT AILERON OUTBD PCA ATTACHMENT FITTING IAW SRM 51-40-02, AMM 20-10-01. DRILLED SERVICEABLE RIGHT AILERON OUTBD PCA ATTACH FITTING TO FIT A/C IAW SRM 51-20-03. INSTALLED SERVICEABLE RIGHT AILERON OUTBD PCA ATTACH FITTING IAW SRM 51-40-02, AMM 20-10-01. APPLIED EDGE SEALANT TO RT AILERON OTBD PCA ATTACH FITTING IAW SRM 51-20-01. PAINTED RT AILERON OTBD PCA ATTACH FITTING IAW CPM 51--21-06 AND INFORMATION CONTAINED IN DRAWING AE-ERJ145-IR.
